Skip to content


    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place:

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page:

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at

    And Yet another bad day!
    franr posted:
    Hello fibro folks
    Well another bad night and in much pain and nausea today of course this decreases my appeite again,I went on a web sight and found that fibro does cause nausea ,vomiting, loss of appetite and stomack cramps.I also reead Dr Starylands book and she said it also causes these symptoms.Has anyone experiences any of these symptoms. I know with lack of sleep this can bring on many phsical symptoms. I think of all of you at night and pray that we can find a cure. You guys have been so good too listen to my problems.
    crystalgreeneyes responded:
    Hi FranR. I definitely agree about the nausea. Especially in the morning when I wake up, I feel very nauseated and often had a headache. My appetite is poor and I have lost quite a bit of weight. I understand that many people with fibro have the opposite problem because medications and cravings for carbs. often cause weight gain. IBS is often a symptom of fibro that many experience in addition to the host of other possible symptoms. Diet modification will help, I assure you although it can be difficult. I try to avoid sugar and gluten because I know these will increase my pain. There appears to be some evidence that refined sugar will have this effect on various pain syndromes.
    Insomnia is high on the list also and I know for me when I don't have sufficient sleep my pain is much worse. Anxiety will compound this and add to the stress.
    Perhaps you could see a Naturopathic Dr. who could help you will alleviating the stomach issues. Stress and stomach issues are very closely related. I would do this myself but I can't afford it. There are natural supplements that help with anxiety, and sleeplessness, but you must be careful that although they are natural, they still have the potential to interact with Rx medications. It can be a bit of a catch-22 with vitamins and supplements because if you are already sensitive with stomach issues they can often make nausea worse. Your body will take some time to adjust to the level of whatever you are taking whether it is prescription or natural. Vit. D, B12, Omegas and CoQ10 can all be helpful. I know vitamins can be expensive too. I always watch for when they go on sale at Walmart.
    I hope you feel better. This is a support group for people who need support and advice from others in a similar situation. We are always here to listen.
    Take care.

    Helpful Tips

    For All our new members
    Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
    Was this Helpful?
    403 of 430 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.